# SDR ASAA2024112154026

- Difficulty date: November 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 74,359 hours, 30,309 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: EM91795
- Part serial: 20702608P
- Condition: Faulty
- Location: Parking Brake
- Part time: 68,991 hours, 28,163 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRPLANE WAS HARD TO STOP WITH MODERATE TO HEAVY BRAKING. VERY HARD TO SET PARKING BRAKE AS WELL. NO AUTOBRAKE WAS USED AND FULL REVERSE THRUST. GROUNDED - YES. R&R PARKING BRAKE SHUT OFF VALVE REF AMM 32-44-21. ACCOMPLISHED AMM TASK UP TO F(11) UNABLE TO CONTINUE DUE TO CONNECTOR M01 FUNCTION 1067655. CONTINUE ON AMM 32-44-21 UP TO STEP G3. PARKING LIGHT REMAINS OFF AND UNABLE TO CONTINUE SUSPECT VALVE BAD FROM STOCK. REMOVED BAD FROM STOCK PARK BRAKE VALVE IAW AMM 32-41-21. OPS CKS GOOD PER SAME REF. ACCOMPLISHED TAXI AS REQUESTED, BRAKES FEEL NORMAL,OPS TEST GOOD AT THIS TIME.
